IJPAM: Volume 5, No. 3 (2003)

HAMILTON SPACES WITH FIGURATRICES AS
CONSTANT MEAN CURVATURE SURFACES
OR MINIMAL SURFACES

Mircea Crâsmareanu
Faculty of Mathematics
University ``Al. I. Cuza''
Iasi, 6600, ROMANIA
e-mail: mcrasm@uaic.ro


Abstract.Constant mean curvature, particularly minimal, surfaces given by figuratrices of Hamilton and generalized Hamilton spaces are studied.

Received: February 10, 2003

AMS Subject Classification: 53A10, 53C60

Key Words and Phrases: constant mean curvature, minimal surface, figuratrix of a Hamilton space

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2003
Volume: 5
Issue: 3